| Catalog Number |
6035-09PT |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hhe replant scan adapter (b)(4).
Event or Problem Description
Per complaint (b)(4), the scan body sent to the lab was assembled incorrectly.The plastic portion of the scan body was incorrectly attached to the titanium base portion of it.The flat side of it is not where it should be.So, when it is scanned, it does not line up.